MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX-COMPASS SYSTEM

CARESTREAM HEALTH INC. DRX-COMPASS SYSTEM
Catalog Number 8624181
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Carestream health (csh) has investigated this issue.The investigation determined that this is a hardware issue (dap cable stability issue).The logs indicated a loose/unstable connection of the dap unit.When this occurs (dap cable disconnected), imageview software cannot recover the dap value even after the link is restored.As a result, the dap that is physically shooted is missing from the images.It was confirmed that: the right techniques were shooted and available to the user (kvp, mas, ma and ms data), this does not affect the quality of the image as the right dap is being shooted, there were no over-exposures/re-exposures as the right dap is being shooted, the system is currently in use and the system has been monitored and there have been no re-occurrences.Users have visibility to techniques on the user interface; it is expected that a skilled and trained radiological health care professional verifies all techniques prior to every exposure.If the issue were to re-occur, it may require a repeat image/re-exposure.A re-exposure will not lead to a serious injury.There are no further actions to be taken by carestream health related to this issue.Carestream has completed this investigation.
 
Event or Problem Description
On 15-dec-2025, carestream health (csh) was informed of an incident related to the drx-compass system that occurred on 28-nov-2025.No injuries were reported.

Brand Name
DRX-COMPASS SYSTEM
Common Device Name
DRX-COMPASS SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
Manufacturer (Section G)
RAYCO (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMITED
building7 no 1510 chuanqiao rd
china pilot free trade zone
shanghai 20120 6
CH   201206
Manufacturer Contact
alejandra benitez
150 verona street
rochester, NY 14608
5856278533
MDR Report Key23866154
Report Number3004105475-2025-00005
Device Sequence Number5343827
Product Code KPR
UDI-Device Identifier60889978624188
UDI-Public0160889978624188
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K201373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8624181
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown